Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 174, NWS Topeka, KS

June 27, 2011Jackson County, Pottawatomie County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 27, 2011, 12:40 AM CDT for Jackson County, Pottawatomie County, Wabaunsee County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 12:40 AM CDT (05:40 UTC)
Expired
Jun 27, 2011, 1:30 AM CDT
In force
50 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jackson County, KS, Pottawatomie County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 31 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:40 AM CDTHAIL 1Wamego, KS
Jun 27, 12:45 AM CDTHAIL 1Louisville, KS
Jun 27, 12:47 AM CDTHAIL 13 N Wamego, KS
Jun 27, 12:56 AM CDTHAIL 1Belvue, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3777 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
2.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WUUS53 KTOP 270540
SVRTOP
KSC085-149-197-270630-
/O.NEW.KTOP.SV.W.0174.110627T0540Z-110627T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1240 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN JACKSON COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...

* UNTIL 130 AM CDT

* AT 1236 AM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR WAMEGO...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELVUE...
  EMMETT...
  DELIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3952 9591 3925 9586 3921 9601 3922 9603
      3921 9604 3912 9639 3917 9639 3919 9643
      3929 9648
TIME...MOT...LOC 0540Z 249DEG 32KT 3922 9632
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
001 
WWUS53 KTOP 270552
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1252 AM CDT MON JUN 27 2011

KSC197-270601-
/O.CAN.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
WABAUNSEE-
1252 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABAUNSEE COUNTY
HAS BEEN CANCELLED...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3952 9591 3925 9586 3922 9604 3920 9618
      3921 9619 3920 9622 3921 9624 3920 9625
      3919 9630 3920 9631 3919 9633 3931 9643
TIME...MOT...LOC 0551Z 245DEG 29KT 3927 9625

$$

KSC085-149-270630-
/O.CON.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
POTTAWATOMIE-JACKSON-
1252 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

AT 1247 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR LOUISVILLE...OR 3 MILES NORTH OF WAMEGO...MOVING NORTHEAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
BELVUE...EMMETT AND DELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3952 9591 3925 9586 3922 9604 3920 9618
      3921 9619 3920 9622 3921 9624 3920 9625
      3919 9630 3920 9631 3919 9633 3931 9643
TIME...MOT...LOC 0551Z 245DEG 29KT 3927 9625
WIND...HAIL <50MPH 1.00IN

$$
158 
WWUS53 KTOP 270605
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
105 AM CDT MON JUN 27 2011

KSC085-149-270630-
/O.CON.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
POTTAWATOMIE-JACKSON-
105 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES WEST OF EMMETT...OR 11 MILES
NORTHEAST OF WAMEGO...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
EMMETT AND DELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3952 9591 3925 9586 3920 9618 3936 9629
TIME...MOT...LOC 0605Z 245DEG 29KT 3932 9612
WIND...HAIL <50MPH 1.00IN

$$
034 
WWUS53 KTOP 270623
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
123 AM CDT MON JUN 27 2011

KSC085-149-270634-
/O.EXP.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
POTTAWATOMIE-JACKSON-
123 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON AND
SOUTHEASTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 130 AM CDT...

AT 124 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3952 9591 3925 9586 3920 9618 3936 9629
TIME...MOT...LOC 0624Z 245DEG 29KT 3938 9594

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:08 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 12:08 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1208 AM CDT MON JUN 27 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SHORT RANGE FORECAST (TODAY-MONDAY)...

COMPLICATED FORECAST ONGOING FOR THE NEXT FEW HOURS. THE MAIN
CONCERN WILL BE THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS
LATER THIS AFTERNOON INTO THIS EVENING. THE UPPER LEVEL PATTERN IS
CHARACTERIZED BY A LARGE TROUGH OVER SOUTHERN CANADA AND A FLATTENED
UPPER RIDGE SITUATED OVER WESTERN TEXAS WITH SSW 500 MB WINDS OVER
THE FORECAST AREA. AT THE SURFACE A WARM FRONTAL BOUNDARY HAS
GRADUALLY CREPT NORTHWARD AHEAD OF A DEEPENING LEE SIDE SURFACE
TROUGH. STRONG SOUTHERLY SURFACE WINDS HAVE AIDED IN ACCELERATING
THE PROGRESS OF THE FRONT NORTHWARD. EXPECT THE WARM FRONT TO
FINALLY SET UP NEAR THE KS/NE BORDER BY THE MID AFTERNOON HOURS. ON
VISIBLE SATELLITE IMAGERY AT 19Z AN AGITATED CUMULUS FIELD SHOWED UP
ALONG THE STRONG CONVERGENCE ZONE RIGHT ALONG THE WARM FRONT. VISUAL
OBSERVATION OF THE CU FIELD NEAR THE WARM FRONT INDICATES THAT THE
CU FIELD HAS LITTLE VERTICAL EXTENT WHICH INFERS THAT THE MID LEVELS
ARE SUFFICIENTLY WARM TO MITIGATE CONVECTIVE DEVELOPMENT. 18Z RUC
SHOWS 700 MB TEMPS REACHING 15 C ALONG THE NS/NE BORDER WITH WARMER
TEMPS FURTHER TO THE SOUTH. SHOULD THIS BE THE CASE THE GOING
THOUGHT IS THAT THE WARM MID LEVELS WILL KEEP CONVECTION FROM
OCCURRING...ESPECIALLY IN THE ABSENCE OF ANY CONSIDERABLE UPPER
LEVEL FORCING. NAM AND RUC ALSO SHOWING A SPLIT IN THE 300 MB JET
OVER CENTRAL NEBRASKA WHICH GIVEN THE STRONG UPPER LEVEL DIVERGENCE
ASSOCIATED WITH THAT SPLIT SHOULD ALLOW FOR BETTER CONVECTIVE
CHANCES FURTHER NORTH UNDER THE DIFFLUENT FLOW ALOFT. SHOULD THE
UPPER JET NOSE INTO NORTHEAST KANSAS THAT WOULD BE ONE MORE
MITIGATING FACTOR TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. SHOULD
STORMS BE ABLE TO OVERCOME THE MID LEVEL CAP AND UPPER CONVERGENCE
THEY WILL BE ABLE TO BECOME SEVERE VERY QUICKLY GIVEN THE
CONSIDERABLE INSTABILITY (APPROXIMATELY 5000 J/KG SBCAPE) AND 50 TO
60 KTS OF DEEP LAYER SHEAR...WITH SUPERCELLS BEING THE LIKELY
CONVECTIVE MODE. THE WARM FRONTAL BOUNDARY IS ALSO A FOCUS OF
CONCERN SHOULD STORMS INITIATE AS THE BOUNDARY WILL AID IN LOW LEVEL
HELICITY AND BRING THE POTENTIAL FOR A TORNADO WITH ANY STRONG
STORM.

AS THE STORM SYSTEM CURRENTLY ONGOING IN NW NEBRASKA MERGES WITH ANY
AFTERNOON CONVECTION WHICH GETS GOING IN EASTERN NEBRASKA IT IS
EXPECTED TO CONGEAL INTO AN MCS WHICH LOOKS TO DIVE SOUTHEASTWARD.
FORWARD PROPAGATING CORFIDI VECTORS SHOW THAT THE CLUSTER OF
THUNDERSTORMS WOULD MOVE SE INTO OUR NE COUNTIES DURING THE
OVERNIGHT HOURS. THE MAIN CONCERN WITH THESE STORMS WILL BE DAMAGING
WINDS...AND POSSIBLY SOME LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE
WITH THIS COMPLEX WHICH COULD RESULT IN SOME ISOLATED FLASH FLOODING.

FOR MONDAY THE MCS SHOULD BE CLEARED OUT OF THE AREA BY THE MID TO
LATE MORNING HOURS. DURING THE DAY ON MONDAY A SURFACE FRONT WILL
SLOWLY PUSH SOUTHEASTWARD THROUGH THE CWA BRINGING COOLER CONDITIONS
TO THE WESTERN ZONES. DON'T EXPECT MUCH IN THE WAY OF CONVECTION
ALONG THE FRONT AS THE CAP CONTINUES TO GAIN STRENGTH OVERNIGHT.
WILL KEEP LOW END CHANCE POPS IN THE NORTHEAST ZONES WHERE THE MID
LEVEL TEMPS DON'T LOOK QUITE AS WARM. ELSEWHERE WILL KEEP SLIGHT
CHANCE POPS THROUGHOUT THE DAY ON MONDAY.

JL

LONG TERM...FRONTAL BOUNDARY WILL SHIFT SOUTH MON NIGHT WITH
RETURN FLOW ALOFT EXPECTED BY TUES NIGHT INTO EARLY WEDS AS THE
UPPER RIDGE BUILDS IN. BY WEDS PM EXPECT EML TO CAP THE ATMOSPHERE
WITH HOT...HUMID AND MAINLY DRY CONDS EXPECTED INTO THU AT LEAST. RIDGE
AXIS DOES SHIFT SE WITH TIME AS A UPPER WAVE MOVES ACROSS THE
NORTHERN PLAINS. REMNANT FRONT WILL SAG INTO THE REGION WITH SOME
SMALL CHC FOR PRECIP BY THE END OF THE WEEK INTO THE WEEKEND AS
THE UPPER FLOW BECOMES MORE ZONAL.

CO

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED TO THE
NORTH OF THE TERMINALS AND CONTINUE TO TRACK EAST ALONG AN
OUTFLOW BOUNDARY. DUE TO A STRONG CAPPING INVERSION HAVE OPTED TO
CONTINUE WITH A DRY FORECAST AT THE TAF SITES UNTIL THE COLD
FRONT ARRIVES NEAR 12-15Z. STRONG NOCTURNAL LOW LEVEL JET NEAR
40-50 KNOTS BRINGS A CONCERN FOR LOW LEVEL WIND SHEAR UNTIL
SUNRISE. AFTER THE FRONTAL PASSAGE...SURFACE WINDS WILL SHIFT TO
THE NORTH WITH GUSTS NEAR 20 KNOTS POSSIBLE. CEILINGS WILL RAISE
AND WINDS WILL WEAKEN NEAR 00Z WITH SURFACE HIGH PRESSURE
BUILDING INTO THE PLAINS.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 9:19 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT SUN JUN 26 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-280230-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
919 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 10 PM INTO
EARLY MONDAY MORNING. THUNDERSTORMS AHEAD OF A COLD FRONT IN
NEBRASKA WILL PROPAGATE INTO NORTHERN KANSAS. WHILE MOST
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE THRESHOLDS...A
FEW THUNDERSTORMS COULD PRODUCE HAIL UP THE SIZE OF
QUARTERS...WIND GUSTS UP TO 60 MPH AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY CONTINUE INTO MONDAY...AND LINGER INTO MONDAY
EVENING SOUTH OF INTERSTATE 35. THUNDERSTORM CHANCES RETURN TO
THE AREA TUESDAY NIGHT INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT NEAR THE STATE LINE
OF KANSAS AND NEBRASKA.

In the hours before

Local storm report, Jun 26, 11:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1159 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HAIL             2 N HIAWATHA            39.88N 95.54W
06/26/2011  E0.88 INCH       BROWN              KS   TRAINED SPOTTER

1130 PM     HAIL             3 N HIAWATHA            39.90N 95.54W
06/26/2011  E1.00 INCH       BROWN              KS   LAW ENFORCEMENT

1135 PM     HAIL             8 NNE ROBINSON          39.92N 95.35W
06/26/2011  E1.00 INCH       BROWN              KS   FIRE DEPT/RESCUE

&&

WOLTERS
Special weather statement, Jun 27, 12:28 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1228 AM CDT MON JUN 27 2011

KSZ022-023-038-270600-
POTTAWATOMIE-RILEY-WABAUNSEE-
1228 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SOUTHEASTERN
POTTAWATOMIE AND NORTH CENTRAL WABAUNSEE COUNTIES...

THROUGH 100 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF SOUTHEASTERN RILEY...SOUTHEASTERN POTTAWATOMIE AND
NORTH CENTRAL WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE WAMEGO...LOUISVILLE...BELVUE...ST. MARYS AND EMMETT.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3942 9604 3941 9603 3919 9604 3910 9647
      3923 9655
TIME...MOT...LOC 0528Z 249DEG 32KT 3918 9645

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:37 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha53 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningTOPBrown24 min
Jun 27, 12:28 AM CDTSpecial Weather StatementTOPPottawatomie32 min
Jun 27, 1:02 AM CDTSpecial Weather StatementTOPShawnee28 min
Jun 27, 1:07 AM CDTSevere Thunderstorm WarningTOPShawnee38 min
Jun 27, 1:17 AM CDTSevere Thunderstorm WarningTOPShawnee28 min
Jun 27, 1:22 AM CDTSevere Thunderstorm WarningTOPJefferson26 min
Jun 27, 1:25 AM CDTSpecial Weather StatementTOPJackson35 min
Jun 27, 1:39 AM CDTSevere Thunderstorm WarningTOPDouglas27 min
Jun 27, 1:50 AM CDTSpecial Weather StatementTOPJefferson25 min
Jun 27, 2:26 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington17 min
Jun 27, 3:33 AM CDTSpecial Weather StatementTOPBrown, Nemaha27 min
Jun 27, 4:09 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha66 min
Jun 27, 4:16 AM CDTSpecial Weather StatementTOPJackson, Jefferson, Shawnee, Wabaunsee29 min
Jun 27, 4:39 AM CDTAreal Flood AdvisoryTOPBrown66 min
Jun 27, 4:44 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.